# SDR DL73E001052

- Difficulty date: May 29, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,315 hours, 30,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD LBL 5.7 VERTICAL CHORD WAS FOUND CRACKED ON BOTH FWD FLANGES, APPROX 9 ABOVE THE LOWER END OF THE CHORD.  ER/A 334422-14AD.
